# SDR DALA2016090806493

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CABIN FLOORBEAM BS 947 HAS CORROSION ON UPPER AND UNDERSIDE OF UPPER TEE, LBL 54.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-70-51 REPAIR 5.
